# SDR MASA200601546

- Difficulty date: June 7, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 7,560 hours, 4,730 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7136 DEN - RUDDER LIMIT FAULT MESSAGE.  MX RESET THE SYSTEM. OP'S CHECK GOOD.
